Useful Extensions of the Juchez Probability Distribution: Properties and Application

Echebiri, Udochukwu Victor and Guobadia, Emwinloghosa Kenneth and Iwuchukwu, John Paul Kenechukwu and Osawe, Nosakhare Liberty and Moses, Stanley Imaguomwanruo (2022) Useful Extensions of the Juchez Probability Distribution: Properties and Application. Asian Journal of Probability and Statistics, 20 (4). pp. 1-18. ISSN 2582-0230

[thumbnail of 434-Article Text-714-1-10-20221121.pdf] Text
434-Article Text-714-1-10-20221121.pdf - Published Version

Download (768kB)


This paper investigates the inverse and power Juchez distribution. Some relevant properties are studied, and the distributions can altogether model many varieties of datasets emanating from different life phenomena. And then, a generator for other generalized distributions termed Juchez-G is developed to suffice for the relevance of robust model development. Finally, IJD and PJD showed to be a better fit over both the baseline distribution and their respective counterpart distributions, with respect to the datasets used. The proposed method is interesting and the performance is superior.

Item Type: Article
Subjects: Asian Repository > General Subject > Mathematical Science
0 Subject > Mathematical Science
Depositing User: Managing Editor
Date Deposited: 23 Nov 2022 09:30
Last Modified: 23 Nov 2022 09:30

Actions (login required)

View Item
View Item